# SDR F3LA99096

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Igv
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION REPORTED, NR 1 ENGINE INLET GUIDE VANE CRACKED ON WELD AT 'A' FLANGE, 10 O'CLOCK POSITION.  MAINTENANCE STOP DRILLED CRACK PER P/W JT8D MM 72-00, PAGES 664A, 664B AND 665.  CRACK AREA WELDED PER P/W E/M 72-23-01, PAGES 901 AND 902, SUBTASK 1, 2, 3 AND 4.  STRESS RELIEVED PER P/W E/M 72-23-01.  (M)
